Advertisement

Transformation Groups

, Volume 11, Issue 3, pp 495–516 | Cite as

Classification of smooth affine spherical varieties

  • Friedrich Knop
  • Bart Van Steirteghem
Article

Abstract

Let G be a complex reductive group. A normal G-variety X is called spherical if a Borel subgroup of G has a dense orbit in X. Of particular interest are spherical varieties which are smooth and affine since they form local models for multiplicity free Hamiltonian K-manifolds, K a maximal compact subgroup of G. In this paper, we classify all smooth affine spherical varieties up to coverings, central tori, and \({\mathbb C}^{\times}\)-fibrations.

Keywords

Irreducible Component Base Component Inference Rule Spin Representation Cartan Subalgebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhauser Boston 2006

Authors and Affiliations

  1. 1.Department of Mathematics, Rutgers UniversityPiscataway, NJ 08854-8019USA
  2. 2.Departamento de Matematica, Instituto Superior Tecnico, 1049-001LisboaPortugal

Personalised recommendations